# SDR DALA2022121408100

- Difficulty date: December 13, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 87,364 hours, 39,858 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Out Of Alignment
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L DISARMING PIN WILL NOT ENGAGE FULLY IN THE LOCK POSITION. CORRECTIVE ACTION: FOUND PANEL MISALIGNED WITH PIN HOLE. ADJUSTED 1L DOOR PANEL AS NEEDED. DISARMING PIN ENGAGED NML AT THIS TIME. OK FOR SERVICE. (8942272)
